Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Chevalley restriction theorem for vector-valued functions on quantum groups
HTML articles powered by AMS MathViewer

by Martina Balagović
Represent. Theory 15 (2011), 617-645
Published electronically: September 8, 2011


We generalize Chevalley’s theorem about restriction $\operatorname {Res}: \mathbb {C}[\mathfrak {g}]^{\mathfrak {g}} \to \mathbb {C}[\mathfrak {h}]^W$ to the case when a semisimple Lie algebra $\mathfrak {g}$ is replaced by a quantum group and the target space $\mathbb {C}$ of the polynomial maps is replaced by a finite dimensional representation $V$ of this quantum group. We prove that the restriction map $\operatorname {Res}:(O_{q}(G)\otimes V)^{U_{q}(\mathfrak {g})}\to O(H)\otimes V$ is injective and describe the image.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 17B37, 20G42
  • Retrieve articles in all journals with MSC (2010): 17B37, 20G42
Bibliographic Information
  • Martina Balagović
  • Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
  • MR Author ID: 919905
  • Email:
  • Received by editor(s): April 2, 2010
  • Received by editor(s) in revised form: June 10, 2011
  • Published electronically: September 8, 2011
  • Additional Notes: This work was partially supported by the NSF grant DMS-0504847.
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 15 (2011), 617-645
  • MSC (2010): Primary 17B37, 20G42
  • DOI:
  • MathSciNet review: 2833470